See Alike in...

Alike App

Browser

Roseagain

508d

Does anyone struggle with side effects of tamoxifen?

Top reply
    • clearReed

      65d

      I didn't really, or at least they were pretty mild... remember that sometimes, adjusting the dosage or trying different medications can help with some of the symptoms. and maybe activities like exercise, a healthy diet may also help. don't hesitate to reach out if you need someone to talk to......

    • clearReed

      65d

      I didn't really, or at least they were pretty mild... remember that sometimes, adjusting the dosage or trying different medications can help with some of the symptoms. and maybe activities like exercise, a healthy diet may also help. don't hesitate to reach out if you need someone to talk to......

    • mia_mia

      65d

      Definitely! I experienced hot flashes, mood swings, or weight gain, among other things.

    • debbietimtom

      424d

      I have been on tamoxifen for 2 years now. I don't sleep well, have gained over a stone in weight, flushes are savage throughout the day and during night. It's taking its toll on me now

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion